# SDR FDEA201804080931

- Difficulty date: April 8, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 15,458 hours, 8,710 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327122400000
- Condition: Delaminated
- Location: Courier Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER FLOOR PANEL 221RF DELAMINATED ON LOWER SIDE.   FABRICATED A NEW FLOOR PANEL IAW DWG SRZ-25-005.   MAJOR REPAIR.
